# SDR 96ZZZX4128

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Diaphragm
- Part number: 43645082
- Condition: Ruptured
- Location: Hyd Accumulator
- Part time: 225 hours
- Component: 43442795002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW DIAPHRAGM AND ACCUMULATOR INSTALLED IN AIRCRAFT 6-5-61.  ACCUMULATOR REMOVED 7-25-96 FOR INTERNAL FAILURE.  FOUND DIAPHRAGM RUPTURED AFTER 225 HOURS TIME IN SERVICE.
